# SDR 20001214SH032

- Difficulty date: December 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Broken
- Location: A/V Assy
- Component: Anti-Valve Assy
- Component part number: 350A31003306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-VALVE ASSY SPRING IS BROKEN.  (X)
